RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Martirosyan D G

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:69
Abstract pages:874
Full texts:256
References:114

http://www.mathnet.ru/eng/person23270
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224669

Publications in Math-Net.Ru
1985
1. D. G. Martirosyan, “Uniqueness of Gibbs states in lattice models with one ground state”, TMF, 63:2 (1985),  280–290  mathnet  mathscinet; Theoret. and Math. Phys., 63:2 (1985), 511–518  isi
1979
2. D. G. Martirosyan, “The effective area of boundary conditions in the model of classical Ising ferromagnetism”, Uspekhi Mat. Nauk, 34:5(209) (1979),  225–226  mathnet  mathscinet; Russian Math. Surveys, 34:5 (1979), 239–240
1975
3. D. G. Martirosyan, “On the question of an upper bound of the number of periodic Gibbs states for a lattice model of a gas”, Uspekhi Mat. Nauk, 30:6(186) (1975),  181–182  mathnet  mathscinet
4. D. G. Martirosyan, “Uniqueness of Gibbs limit distributions for the perturbed Ising model”, TMF, 22:3 (1975),  335–342  mathnet  zmath; Theoret. and Math. Phys., 22:3 (1975), 236–240
1972
5. D. G. Martirosyan, “A Poisson limit theorem for the number of zero level crossing of a Gaussian stationary process”, Uspekhi Mat. Nauk, 27:3(165) (1972),  207–208  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019